# SDR CA000320024

- Difficulty date: February 26, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 747433
- Aircraft time: 32,274 hours
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 322U210013
- Condition: Cracked
- Location: Hydraulic  Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) EICAS MESSAGE NR 1 HYD SYS PRESSURE DECREASED, NR 1 SYS SHUT OFF, EMER LANDING CARRIED OUT. DEACTIVATED NR 1, FOUND LEAK ON TWO LINES, ONE CRACKED, REPLACED TWO LINES A/C SERVICEABLE.
